MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/09273940802204543

Медицинская библиотека · Ocular immunology and inflammation · 2008

Pathergy-like reaction following intravitreal triamcinolone acetonide injection in a patient with Behçet disease.

Yalçindağ F Nilüfer, Batioğlu Figen

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To describe a patient with Behcet disease who developed a pathergy-like reaction following intravitreal triamcinolone acetonide injection.

METHODS

Case report.

RESULTS

A 30-year-old man with a history of Behçet disease received an intravitreal injection of triamcinolone acetonide for the treatment of cystoid macular edema. The following day, he was noted to have erythematous swelling around the injection site. The lesion disappeared spontaneously within 2 weeks.

CONCLUSION

Pathergy-like reaction to minor trauma may develop not only on the skin but also in the mucous membranes such as conjunctiva in patients with Behçet disease.

Для цитирования: Yalçindağ F Nilüfer, Batioğlu Figen. Pathergy-like reaction following intravitreal triamcinolone acetonide injection in a patient with Behçet disease.. Ocular immunology and inflammation. 2008. DOI: 10.1080/09273940802204543.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.